# SDR ASAA0955423

- Difficulty date: April 30, 2009
- Submitted: May 4, 2009
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 813 hours, 226 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Module
- Part number: 3989083
- Part serial: 11597
- Condition: Faulty
- Location: Ac Pack
- Part time: 813 hours, 226 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

AFTER START PACK (L) LIGHT ILLUMINATED WOULD NOT RESET WITH MASTER CAUTION RESET.  PERFORMED FIM TASK 21 62 00 810 830 BECAUSE OF TCV FAULT FOR LEFT PACK ON CONTROLLER BITE.  REPLACED LT PACK TCV.  TCV INSTALLATION TEST PASSED NO DUCT LEAKS FOUND.  NO FAULTS ON CONTROLLER BITE.  GROUND VERIFICATION TEST SUCCESSFUL.  LT PACK TCV VERIFIED BY SEAMC.
